John Beachy
Department of Mathematical Sciences
Northern Illinois University

Books

Abstract Algebra: Study Guide,
CreateSpace, an Amazon.com compamy, 268 pp., 2013.

Abstract Algebra, Third Edition,
Waveland Press, with W.D. Blair, 506 pp., 2006.

Introductory Lectures on Rings and Modules,
London Math Society Student Texts 47, Cambridge University Press 238 pp., 1999.

Abstract Algebra, Second Edition,
Waveland Press, with W.D. Blair, 427 pp., 1996.

Abstract Algebra with a Concrete Introduction,
Prentice Hall, with W.D. Blair, 325 pp., 1990.

Research papers

Links to preprints and some reprints

[45] Linked prime ideals and orders in Artinian rings,
preprint, 10 pp. (2014). (with Christine Leroux)

[44] On maximal torsion radicals, IV,
preprint, 21 pp. (2014).

[43] On reduced rank of triangular matrix rings,
12 pp., to appear in J. Algebra Appl. (with Abby Bailey).

[42] On maximal radicals and prime M-ideals,
7 pp (2000), to appear in East-West J. Math.

[41] Prime M-ideals, M-prime submodules, M-prime radical and M-Baer's lower nilradical of modules,
J. Korean Math. Soc. 50 (2013), 1271-1290. (with Mahmood Behboodi and Faezeh Yazdi)

[40] On flatness and the Ore condition,
Noncommutative Localization in Algebra and Topology,
London Math. Soc. Lecture Notes Series (No. 330),
Cambridge Univ. Press, 2005. A. Ranicki, Ed., 1-4.

[39] A note on Cohn's universal localization at a semiprime ideal,
Bull. Austral. Math. Soc. 69 (2004), 361-367.

[38] M-injective modules and prime M-ideals,
Comm. Algebra 30 (2002), 4649-4676.

[37] A note on additive rank functions,
Comm. Algebra 29 (2001), 4919-4922.

[36] On Universal Localization at Semiprime Goldie Ideals,
Ring Theory, Proceedings of the Biennial Ohio State-Denison Conference, May, 1992,
World Scientific: Singapore, New Jersey, London, Hong Kong, pp. 41-57 (1993).

[35] A note on prime ideals which test injectivity,
Comm. Algebra 15 (1987), 471-478, (with Doug Weakley).

[34] Examples in noncommutative localization,
J. Algebra 99 (1986), 108-113, (with Bill Blair).

[33] Piecewise Noetherian rings,
Comm. Algebra 12 (1984), 2679-2706, (with Doug Weakley).

[32] Stable torsion radicals over Noetherian rings,
J. Pure and Appl. Algebra 33 (1984), 243-252.

[31] On noncommutative localization,
J. Algebra 87 (1984), 213-221.

[30] Maximal torsion radicals over rings with finite reduced rank,
Proceedings of the Twelfth Hudson Symposium,
Lecture Notes in Math. No. 951, Springer-Verlag, 4l-46 (1982).

[29] Weak ideal invariance and orders in Artinian rings: Corrigendum,
Bull. Austral. Math. Soc. 25 (1982), 317-320.

[28] Rings with finite reduced rank,
Comm. Algebra 10 (1982), 1517-1536.

[27] Stable torsion radicals over FBN rings,
J. Pure and Applied Algebra 24 (1982), 235-244.

[26] Inversive localization at semiprime Goldie ideals,
Man. Math. 34 (1981), 211-239.

[25] Weak ideal invariance and orders in Artinian rings,
Bull. Austral. Math. Soc. 23 (1981), 255-264.

[24] On rings with bounded annihilators,
Pacific J. Math. 95 (1981), 1-10 (with Bill Blair).

[23] On inversive localization,
Module Theory (Univ. Washington 1977),
Lecture Notes in Math. No. 700, Springer-Verlag, pp. 46-56, (1979).

[22] On localization at an ideal,
Canad. Math. Bull. 22 (1979), 397-401.

[21] Injective modules with both ascending and descending chain conditions on annihilators,
Comm. Algebra 6 (1978), 1777-1788.

[20] Finitely annihilated modules and orders in Artinian rings,
Comm. Algebra 6 (1978), 1-34 (with Bill Blair).

[19] On the torsion theoretic support of a module,
Hokkaido Math. J. 6 (1977), 16-27.

[18] Sur les anneaux FBN a gauche,
Les Annales des Sciences Mathematiques du Quebec 1 (1977), 59-62.

[17] Some aspects of noncommutative localization,
Noncommutative Ring Theory (Kent State 1975),
Lecture Notes in Math. No. 545, Springer-Verlag, pp. 2-31. (1976)

[16] Localization at semiprime ideals,
J. Algebra 38 (1976), 309-314, (with Bill Blair).

[15] On Morita's localization,
J. Algebra 38 (1976), 225-243.

[14] On maximal torsion radicals, III,
Proc. Amer. Math. Soc. 52 (1975), 113-116.

[13] Rings whose faithful left ideals are cofaithful,
Pacific J. Math. 58 (1975), 1-13 (with Bill Blair).

[12] On maximal torsion radicals, II,
Canad. J. Math. 27 (1975), 115-120.

[11] Perfect quotient functors,
Comm. Algebra 2 (1974), 403-427.

[10] T-faithful subcategories and localization,
Trans. Amer. Math. Soc. 195 (1974), 61-75.

[9] Corrigendum: Bicommutators of Cofaithful, fully divisible modules,
Canad. J. Math. 26 (1974), 256.

[8] On maximal torsion radicals,
Canad. J. Math. 25 (1973), 712-726.

[7] A characterization of prime ideals,
J. Indian Math. Soc. 37 (1973), 343-345.

[6] A generalization of injectivity,
Pacific J. Math. 41 (1972), 313-329.

[5] A characterization of torsion free modules over rings of quotients,
Proc. Amer. Math. Soc. 34 (1972), 15-19.

[4] Generating and cogenerating structures,
Trans. Amer. Math. Soc. 158 (1971), 75-92.

[3] Cotorsion radicals and projective modules,
Bull. Austral. Math. Soc. 5 (1971), 241-254.

[2] Bicommutators of cofaithful, fully divisible modules,
Canad. J. Math. 23 (1971), 202-213.

[1] On quasi-Artinian rings,
J. London Math. Soc. (2) 3 (1971), 449-452.

[0] Some homological classes of rings and modules,
Thesis, Indiana University, 1967, 57 pp.


Back to John Beachy's homepage